Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Allergies
Health Discussion Forum

 I'm choking on my cat, please help?
Now that I have your attention through means of a somewhat funny title, can someone please help me? I have severe Post Nasal Drip and I'm choking on my cat, his dander is causing my mucus to ...


 What might raw apples, carrots, and potatoes contain that I am allergic to?
They produce in me swollen tongue, lips and throat; also hives on chin....


 Can I get sick from moldy bread?
Last night, I came home a little drunk. And as a precaution, I ate some bread to absorb the alcohol. I had one little hot dog bun--- didn't notice any weird taste. Then I had another and it ...


 Allergic to amoxicillan??
I started taking amoxicillin for a sinus infection, and now I have an itchy red rash all over my body. Its little red splotches - not bumps or defined spots... but its all over. I dont know that its ...


 I have gout, now taking allopurinol and colchicine, red meat, can i eat it again?
been avoiding red meat for 4 years because it caused flare ups, but i love red meat, don't want to have alot but some if it is OK!...


 Why do allergies get out of control during the spring?
...


 Zyrtec or Clarinex? Anyone try both? Which one did you like better?
Which one did you find to be better? My allergies include dust, and weeds.My symptoms are headaches and dizziness.I tried zyrtec,it took the dizziness away.Clarinex sounds very much like zyrtec ...


 Have you ever had a bad case of hives?
How long did they last? What were you allergic to? What did you do to get rid of them?...


 Hot chocolate?
Whenever I drink hot chocolate I start to feel sick and hot and have to lie down.

Anyone else get this? Anyone know what's going on here?...


 Ear piercing question?
i got my ears pierced like 3 years ago and with gold 14k. i took them out and put in silver earrings and i had an allergic reaction. they swelled. a few years later i repierced them again with white ...


 Does anyone know anything about celiac disease and is a health food store the best place to get food?
...


 What are hives? (as in saying someones got hives)?
Is this an american term?
What the heck is it ?...


 Whats the cure for an itching nose?
...


 Why are most allergy relief medicines sleeping pills?
...


 Can cat allergies cause a bloody nose?
...


 Anyone have any home remedies to help with flea bites?
I have a cat which i regularly spray with different flea sprays but the few fleas that he has seem to be attacking me and i have alot of itchy bites so would like to know if anyone has any home ...


 My nostrils fluids?
my nose wont stop running. fluid keeps on coming out and at time boogers leak through. it isnt very attractive but my nose is so stuffed with junk....


 Is this an allergy...?
I am addicted to java monsters.
it's basically a coffee+energy drink
But coffee has always given me really bad stomachaches (unless it's mostly milk).
and so have energy ...


 Is it allergies?
do all allergic reactions happen within a few minutes, or do some take longer than that. i had a bump on my face yesterday and i didnt think too much of it (eventhough it did hurt and itched) i put ...


 What is the very sourceof allergies?
...



Doo.ri
1 hour after taking a multivitamins, I feel itchy for 2 hours?
Anyone of you experiencing this?

My multivitamins has very low dosage, and have all the vitamins and minerals.

If you know, why?

Would this itch go away? (This itch not change my skin condition)

I need to take vitamins because I need to maintain my health.


10 pts. for good or detailed answer.
                     





kandy
Its a possibility that what you are experiencing could be a side effect of the drugs you are taking or you're allergic. One of my girlfriends got some iron tablets and she also itched after taking them and in about a week she started losing her colour. When we went back to the doc they told her it was allergies.
Just explain it to the doc s/he should be able to find something just as effective without causing you to feel uncomfortable.

Good luck.


oso_loco1961
Rating
could be Niacin if there's any in them ..If not you are probably allergic to something in the vitamin.. If you take over the counter vitamins and minerals chances are that additives in them are causing you trouble....It is best to take vitamins and minerals that come from whole food or plant sources..They may cost you more but you would be less likely to have troubles with them ...In my experience and research of quality verses over the counter ..I found that the absorption rate of say Centrum is not beneficial for your body and most peoples bodies can't even digest them ,therefore what goes in comes out the same way it went in...Got it?

Niacin causes flushing which makes you feel itchy ,tingly
and even can turn your skin red over the whole body or just the upper body..If that is so you need to find non flushing time released Niacin..Niacin is good for lowering high cholesterol and Triglycerides....


oscarb
Switch your vitamin brand and check for food coloring in them. A lot of vitamins has red and yellow dyes that a lot of people have reactions with


pennypincher
Rating
I think you should try a different brand of vitamins. Several years ago I had a problem with b-Complex, except that it would make me sneeze and my nose run. I changed to another brand and it does not bother me.


jane
There are many ingredients in vitamins that people can be allergic to. It could be anything from the source used for a specific vitamin/mineral, a filler (non medicinal) ingredient, or a color dye.

If you want to know exactly what it is, then you should see an allergist for skin testing. Or try switching brands to one that is hypo-allergenic. There are many brands that remove the most common allergens like wheat, corn, Soy, etc. Go to a vitamin store because they would be able to help you find another brand to suit your needs.


Staccye
Rating
First I would advise you to not take anymore of the vitamins until you've seen your Dr. Allergic reactions can be very dangerous and who knows how bad the next one that you have could be.


zebj25
First off you should consult your physician, because you may be allergic to your vitamins, or at least some ingredient in them. Try switching brands and see if it changes. If not talk to your doctor and perhaps he can give you a different remedy.

As a side note, although not very common, iron poisoning can come from multivitamins, and one of the symptoms is itchiness...but thats VERY rare.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.054
Copyright (c) 2013 Drug3k Friday, October 31, 2014
Terms of use - Privacy Policy